# SDR ASOA20140406058HS

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 32,928 hours, 31,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3A INSPECTION THE RT FUSELAGE AFT SKIN WAS FOUND TO HAVE ONE RIVET WITH TWO CRACKS EMINATING FROM IT ON FRAME 78, ONE RIVET BELOW STRINGER 6R.  MAINTENANCE REMOVED THE DAMAGE AND INSTALLED A FILLER/DOUBLER REPAIR IAW ETD2014-145-029237, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
